# SDR SWAA2022111763869

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER CRACKED AT LBL 37' / [01] MEASUREMENTS;[02] CLEANED AND REMOVED ALL PAINT FROM BOTH SIDES OF VAPOR BARRIER ON AREA OF CRACK DAMAGE; STOP DRILL ALL CRACKS; PREP AREA FOR REPAIR AS PER B737 SRM 51-70-04-2R-10;[03] PERFORMED VISUAL INSPECTION AND PERFORMED TAP TEST; FOUND NO DELAMINATION AND NO EVIDENCE OF MOISTER AND NO CONTAMINATION OF OIL AS PER B737 NDT 51-05-01 SECTION 3 AND 5.;[04] VERIFIED STEPS 1-3;[05] OK TO INSTALL REPAIR;[06] REPAIRED CRACK DAMAGE ON L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1780556 AND PO#1690463;[07] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[08] VERIFIED STEP 6;[09] VERIFIED STEP 7;[10] OK TO TOP-COAT;[11] APPLIED PRIMER AND TEFLON COAT ON LEFT VAPOR BARRIER PER AMM 51-21-81-370-802 WORK ACCOMPLISHED BY WILFREDO VEGA X269730;[12] VERIFIED STEP 11;[13] TASK C/W;[14] TASK C/W
